# SDR DALA2023010600102

- Difficulty date: March 27, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 94,311 hours, 42,029 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTE, ERA 597600-14 AN EXISITING REPAIR WAS FOUND ON FRAME AT BS 1360 RH AROUND STRINGER 26R.  REF ERA 597600-14 REV ORG.
